# SDR QXEA0101961

- Difficulty date: November 18, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 43,355 hours, 53,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 22949
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-EMERGENCY EGRESS LIGHTS AT ROW 11-14 INOP. REMOVED AND REPLACED THE CARTRIDGE BATTERY AS NEEDED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
